MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODES 72R, SOFT TOUCH REPLACEMENT

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODES 72R, SOFT TOUCH REPLACEMENT
Model Number 106130-20
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 11/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.
 
Event or Problem Description
It was reported by the patient that there was a skin irritation and bumps while using the 72r electrodes.The patient stated it started on the first day she used the spinal pak.When she takes the electrodes off, she cleans the area and applies cream every day.The electrodes are changed and moved every day.The patient would like to try 63b electrodes to see which electrodes works best for her and she will perform the time test.A replacement supply of 63b electrodes was shipped to the patient's home.Later, the product surveillance specialist called the patient and the patient indicated that they spoke to their doctor who advised to continue the use of electrodes and prescribed an otc cream to apply on the area.The patient received 63b electrodes recently and will conduct time-test soon.No further consequences were reported.72r electrodes were not returned for investigation.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODES 72R, SOFT TOUCH REPLACEMENT
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21708114
Report Number0002242816-2025-00049
Device Sequence Number20020008
Product Code LOF
UDI-Device Identifier00812301020201
UDI-Public00812301020201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2026
Device Model Number106130-20
Device Catalogue Number106130-20
Device Lot Number24J033
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient EthnicityNon Hispanic